# SDR CALA2023052201588

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 73,639 hours, 26,815 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 277A61111
- Condition: Missing
- Location: #4 Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 NO.4 M.L.G. HUBCAP MISSING ON ARRIVAL. NO DAMAGE NOTED. INSTALLED SERVICEABLE HUBCAB FAIRING REF TASK 32-45-11-400-801. OKAY FOR SERVICE. PARTS USED:  29-3242-3-0007,QTY :1 ADD EMP:U389132
